All Journal Entries Journals

Pregabalin

Apr 06, 2011 - 1 comments

I've been to see Professor at my local hospital on the recommendation of my rheumatologist (she discharged me to him), this Prof deals with pain and rehab. He has suggested I try pregabalin for my pain, I have read a bit about this med and it also helps with epilepsy so might also help with my myoclonus.
For the first time in 4 years I heard the word 'psychologist', it has been a long time coming but I knew sooner or later it would crop up. I told him I am not psychologically affected by my pain and jerks and felt I did not need to see a psychologist at this point. Cuckoo, cuckoo LOL.
I have to wait for a week for him to contact my doctor so that she can make out a prescription for me, I was taking clonazepam up until a few months ago when I made the decision that life as a zombie was not good. The nutty Professor has told me that I will be dizzy and possibly nauseous on pregabalin but it is not as tranquillizing as clonazepam, we'll see!
He also mentioned acupuncture but in the same sentence said but this is costly...in other words I'm not going to arrange for you to have it.  Once I start the new meds I will update on my progress...fingers crossed it helps.
In the meantime I am still a jerky girl but still managing to smile whilst in this eternal limboland :o)

Comments
Post a Comment
Avatar universal
by illinwithoutacause, Apr 06, 2011
i'm glad you are still smiling, suz.  

i really hope this medication is helpful for you.  i know clonazepam puts me into somewhat of a stupor, so i guess i'd trade that for nausea and a bit of dizziness, especially if it fulfills its intended purpose!

blessings to you,
binx

Post a Comment